My name is Debbie age 49 from Chula Vista, CA.
A year ago this month I had thyroid surgery to remove a nodule. After removal the surgeon found thyroid cancer and removed the whole thyroid. This was unexpected. The typical treatment for thyroid cancer is RAI (Radio Active Iodine Treatment) Taking the little blue pill seemed easy enough NOT!! I was given the RAI early in the morning in August around 9:00 AM by 10:30 PM I became very sick. I couldn't stop vomiting. My husband rushed me to the ER. Even before the treatment I asked if there were any side effects, I was told no. My body has not liked being without a thyroid. I am currently taking 100 micro grams of Levoxal. Since the RAI treatment I have had extremely painful mouth sores, lost the ability to taste my food and now I think I'm having salivary gland problems. My question is this, has anyone that has had RAI experienced any salivary gland problem. If so what type of problems?